Read by QxMD icon Read

Atypical moles in a patient undergoing chemotherapy with oral 5-fluorouracil

S Fukushima, N Hatta
We present a patient with multiple pigmented lesions on the palms, soles, oral mucosa and nails after chemotherapy with oral 5-fluorouracil (5-FU) prodrug. Dermoscopically, most of the macules showed similar features, with pigmentation present predominantly on the crista superficialis, while a large, dark macule also showed pigmentation along the sulcus superficialis with irregular hyperpigmentation and depigmentation, suggesting malignancy. However, histologically, both types of lesion showed basal hyperpigmentation and the presence of a small number of large atypical melanocytes...
September 2004: British Journal of Dermatology
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"